Alert archive / Texas / Tornado Warnings in 2014

Tornado Warning 4, NWS Fort Worth, TX

April 3, 2014Collin County, Hunt County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 3, 2014, 7:43 PM CDT for Collin County, Hunt County, Texas. It was in force for 47 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 7:43 PM CDT (00:43 UTC)
Expired
Apr 3, 2014, 8:30 PM CDT
In force
47 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Collin County, TX, Hunt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 132 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 7:50 PM CDTTSTM WND GST 68Farmersville, TX$$
Apr 3, 7:50 PM CDTTSTM WND GST 68Farmersville, TX
Apr 3, 8:00 PM CDTTORNADO -13 E Merit, TXBASED ON AN NWS DAMAGE SURVEY...AN EF1 TORNADO WITH A PATH LENGTH OF APPROXIMATELY 1.8 MILES OCCURRED 3 MILES EAST OF MERIT. THE TIME OF OCCURRENCE IS APPROXIMATE.
Apr 3, 8:07 PM CDTTSTM WND DMG15 Nw Greenville, TXHOME SIGNIFICANTLY DAMAGED ON COUNTY ROAD 1081 15 MILES NORTHWEST OF GREENVILLE
Apr 3, 8:07 PM CDTTSTM WND DMG7 Nw Greenville, TXHOME SIGNIFICANTLY DAMAGED ON COUNTY ROAD 1081 15 MILES NORTHWEST OF GREENVILLE
Apr 3, 8:09 PM CDTTSTM WND DMG9 N Greenville, TXHOME SIGNIFICANTLY DAMAGED ON COUNTY ROAD 1032 9 MILES NORTH OF GREENVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 1:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
949 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
1694 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.1
Supercell composite
8.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

728 
WFUS54 KFWD 040043
TORFWD
TXC085-231-040130-
/O.NEW.KFWD.TO.W.0004.140404T0043Z-140404T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL COLLIN COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN HUNT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 830 PM CDT

* AT 743 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO
  NEAR FARMERSVILLE...MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CELESTE...GREENVILLE...WOLFE CITY...NEYLANDVILLE...CAMPBELL AND
  COMMERCE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.

&&

LAT...LON 3341 9586 3312 9586 3310 9645 3332 9648
      3335 9638 3334 9634
TIME...MOT...LOC 0043Z 272DEG 30KT 3318 9633

$$


CAVANAUGH
3 follow-up statements
893 
WWUS54 KFWD 040057
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
757 PM CDT THU APR 3 2014

TXC085-231-040130-
/O.CON.KFWD.TO.W.0004.000000T0000Z-140404T0130Z/
HUNT TX-COLLIN TX-
757 PM CDT THU APR 3 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EAST
CENTRAL COLLIN AND NORTHERN HUNT COUNTIES...

AT 755 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO.
THIS TORNADO WAS LOCATED 5 MILES NORTHEAST OF FARMERSVILLE...MOVING 
EAST AT 30 MPH.  THIS TORNADO PRODUCED DAMAGE AND AT LEAST ONE 
INJURY IN FARMERSVILLE...THIS IS A VERY DANGEROUS SITUATION!  IF YOU 
ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY!

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CELESTE...GREENVILLE...WOLFE CITY...NEYLANDVILLE...CAMPBELL AND
COMMERCE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER NOW! DO NOT WAIT FOR VISUAL CONFIRMATION AS NIGHTTIME
TORNADOES ARE ESPECIALLY DANGEROUS. MOVE UNDERGROUND OR TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3341 9586 3312 9586 3310 9645 3332 9648
      3335 9638 3334 9634
TIME...MOT...LOC 0055Z 264DEG 26KT 3321 9626

$$


CAVANAUGH
063 
WWUS54 KFWD 040110
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
810 PM CDT THU APR 3 2014

TXC085-040119-
/O.CAN.KFWD.TO.W.0004.000000T0000Z-140404T0130Z/
COLLIN TX-
810 PM CDT THU APR 3 2014

...THE TORNADO WARNING FOR EAST CENTRAL COLLIN COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3312 9586 3311 9630 3335 9629 3341 9586
TIME...MOT...LOC 0109Z 264DEG 26KT 3323 9613

$$

TXC231-040130-
/O.CON.KFWD.TO.W.0004.000000T0000Z-140404T0130Z/
HUNT TX-
810 PM CDT THU APR 3 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN
HUNT COUNTY...

AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING
TORNADOES. THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF CELESTE...
MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
COMMERCE...NEYLANDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER NOW! DO NOT WAIT FOR VISUAL CONFIRMATION AS NIGHTTIME
TORNADOES ARE ESPECIALLY DANGEROUS. MOVE UNDERGROUND OR TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3312 9586 3311 9630 3335 9629 3341 9586
TIME...MOT...LOC 0109Z 264DEG 26KT 3323 9613

$$


DUNN
091 
WWUS54 KFWD 040118
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
818 PM CDT THU APR 3 2014

TXC231-040130-
/O.CON.KFWD.TO.W.0004.000000T0000Z-140404T0130Z/
HUNT TX-
818 PM CDT THU APR 3 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTHERN
HUNT COUNTY...

AT 816 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING 
TORNADOES. THIS DANGEROUS STORM WAS LOCATED BETWEEN CELESTE AND 
GREENVILLE...MOVING EAST AT 30 MPH.  MULTIPLE REPORTS OF DAMAGE ARE 
BEING RECEIVED.  SEEK SHELTER IMMEDIATELY!

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JACOBIA...SCATTER BRANCH...SOUTH SULPHUR...COMMERCE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER NOW! DO NOT WAIT FOR VISUAL CONFIRMATION AS NIGHTTIME
TORNADOES ARE ESPECIALLY DANGEROUS. MOVE UNDERGROUND OR TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3341 9586 3315 9586 3316 9623 3335 9629
TIME...MOT...LOC 0116Z 264DEG 25KT 3323 9608

$$


DUNN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 3, 3:45 PM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Apr 3, 3:45 PM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
345 PM CDT THU APR 3 2014

.DISCUSSION...
A DRYLINE HAS SURGED THROUGH BOWIE AND BRIDGEPORT BUT REMAINS WELL
WEST OF COMANCHE AND GOLDTHWAITE. THE BULGE HAS HELPED MAXIMIZE
LOW-LEVEL CONVERGENCE WHERE THE INITIAL SURFACE-BASED STORMS
DEVELOPED. DESPITE PERSISTENT CLOUD COVER EAST OF THE BOUNDARY...
TEMPERATURES CLIMBED INTO THE 80S WITH DEW POINTS IN THE MID TO
UPPER 60S. MID-AFTERNOON MLCAPE VALUES HAVE EXCEEDED 3000J/KG...
AND NEW UPDRAFTS ROOTED IN THIS VERY UNSTABLE BOUNDARY LAYER WILL
QUICKLY BE ABLE TO SUPPORT LARGE HAIL. ALTHOUGH THERE HAS BEEN
SOME MOISTURE RECOVERY IN THE MID-LEVELS...THERE REMAINS AMPLE DRY
AIR TO ENHANCE THE DOWNBURST POTENTIAL WITH STORMS THIS AFTERNOON.
WITH THE INITIAL STORMS...HIGH LCLS AND VEERING WINDS AHEAD OF THE
BOUNDARY WILL TEND TO REDUCE THE TORNADO THREAT. ALTHOUGH THE
DRYLINE WILL ENHANCE THE LOW-LEVEL SHEAR...CONVECTIVE ELEMENTS
WILL HAVE A TENDENCY TO GRADUALLY SEPARATE FROM THE BOUNDARY.
HOWEVER...DEEP LAYER SHEAR FAVORS ROTATING UPDRAFTS. AND WITH
DISCRETE CELLS IN A VERY UNSTABLE ENVIRONMENT...THE TORNADO THREAT
WILL GRADUALLY INCREASE AS THE ACTIVITY MOVES EAST...EVEN WITHOUT
THE AID OF NEAR-BOUNDARY MECHANICS.

HOWEVER...INHIBITION REMAINS FARTHER EAST AND MAY PREVENT DEEP
CONVECTION FROM INITIATING FAR IN ADVANCE OF THE BOUNDARY. THIS
COULD KEEP THE SOUTHEASTERN HALF OF THE CWA...WHICH WILL REMAIN
WELL SEPARATED FROM THE LARGE-SCALE FORCING FOR ASCENT...
RELATIVELY QUIET UNTIL THE EVENING HOURS. A COLD FRONT IS JUST
NORTH OF THE RED RIVER AND WILL EVENTUALLY OVERWHELM THE LINGERING
DRYLINE THIS EVENING...INCREASING STORM CHANCES ACROSS CENTRAL AND
EAST TEXAS. WITH THIS SURFACE FOCUS... DISCRETE CELLS MAY
EVENTUALLY CONGEAL INTO A LINEAR MCS...WHICH WOULD INCREASE THE
WIND THREAT WHILE DIMINISHING THE POTENTIAL FOR LARGE HAIL AND
TORNADOES.

WARM AND HUMID WEATHER HAS PREVAILED MUCH OF THE WEEK...BUT FRIDAY
MORNING WILL BE NOTICEABLY COOLER WITH GUSTY NORTH WINDS.
TEMPERATURES MAY DIP INTO THE 30S IN NORTHERN ZONES SATURDAY
MORNING. ALTHOUGH DEW POINTS ARE MARGINAL FOR FROST...ANYONE
CONCERNED ABOUT SENSITIVE VEGETATION SHOULD KEEP ABREAST OF THE
FORECAST.

A LONGWAVE TROUGH APPROACHING THE WEST COAST WILL CREEP SLOWLY
TOWARD TEXAS THIS WEEKEND. PACIFIC MOISTURE WILL BEGIN STREAMING
OVER THE COOL SURFACE LAYER ON SATURDAY WHEN RAIN CHANCES WILL
RETURN TO THE FORECAST. THE CLOUDY AND UNSEASONABLY COOL WEATHER
WILL CONTINUE ON SUNDAY WHEN GULF MOISTURE RETURNS AT 850MB.
PROGGED ISENTROPIC LIFT OVER THE COOL SURFACE LAYER WOULD RESULT
IN WIDESPREAD RAIN. A 40 POP ON DAY 4 SHOWS MODERATE TO HIGH
CONFIDENCE IN RAIN OCCURRING...BUT THIS IS UNLIKELY TO YIELD THE
COPIOUS RAINFALL THAT THE DROUGHT-PLAGUED REGION NEEDS. HOWEVER...
A SLOW/GENTLE RAIN AND LIMITED EVAPORATION WILL ALLOW THE TOPSOIL
TO MAKE THE MOST OF WHAT DOES FALL. UNFORTUNATELY FOR THOSE
ENGAGED IN OUTDOOR ACTIVITIES...SUNDAY LOOKS TO BE AN UNSEASONABLY
COOL AND DAMP DAY FOR APRIL.

THE TROUGH WILL PASS EAST AROUND MONDAY...BRINGING AN END TO THE
RAIN CHANCES. REINFORCING SHOTS OF COOL AIR IN THE NORTHWEST FLOW
ON THE BACKSIDE OF THE SYSTEM WILL PREVENT TEMPERATURES FROM
RETURNING TO NORMAL UNTIL LATE NEXT WEEK.

25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  48  67  45  67  48 /  20   0   0  20  20
WACO, TX              50  70  44  68  48 /  30   0   0  20  30
PARIS, TX             48  65  41  65  46 /  70   0   0  10  20
DENTON, TX            45  67  42  65  46 /  20   0   0  20  20
MCKINNEY, TX          46  67  40  65  46 /  20   0   0  10  20
DALLAS, TX            49  68  46  66  48 /  20   0   0  20  20
TERRELL, TX           50  67  43  65  47 /  50   0   0  20  20
CORSICANA, TX         51  68  45  66  48 /  50   0   0  20  30
TEMPLE, TX            50  70  44  66  49 /  30   0   0  20  30
MINERAL WELLS, TX     43  69  40  66  46 /   5   0   0  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ091-100>102-
115>117-129>132-141.

&&

09/25
Hazardous weather outlook, Apr 3, 3:24 PM CDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
324 PM CDT THU APR 3 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041230-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
324 PM CDT THU APR 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
THERE WILL BE A RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING
ACROSS MUCH OF NORTH AND CENTRAL TEXAS. THE RISK AREA IS EAST OF A
LINE FROM ST JO TO MINERAL WELLS TO COMANCHE...AND INCLUDES THE
DFW METROPLEX AND THE WACO/TEMPLE/KILLEEN AREAS. LARGE HAIL AND
DAMAGING THUNDERSTORM WINDS ARE THE MAIN THREATS...BUT ONE OR TWO
TORNADOES MAY ALSO OCCUR.

ELEVATED FIRE WEATHER CONDITIONS WILL CONTINUE ALONG AND WEST OF
INTERSTATE 35. A RED FLAG WARNING WILL BE IN EFFECT THROUGH EARLY
THIS EVENING IN AREAS ALONG AND WEST OF A LINE FROM NOCONA...TO
GLEN ROSE...TO COMANCHE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
LOW THUNDERSTORM CHANCES WILL RETURN SATURDAY AFTERNOON THROUGH
SUNDAY EVENING...BUT THE ACTIVITY IS NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED IN SOME AREAS THROUGH
THIS EVENING.

In the hours before

Local storm report, Apr 3, 7:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
730 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TORNADO          PRINCETON               33.18N  96.50W
04/03/2014                   COLLIN             TX   AMATEUR RADIO

            HAMS REPORTED THAT TORNADO CROSSED HWY 380 AT NORTH 6TH
            STREET
Local storm report, Apr 3, 7:31 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
731 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             GRANBURY                32.45N  97.80W
04/03/2014  E1.75 INCH       HOOD               TX   AMATEUR RADIO

            GOLFBALL SIZE HAIL REPORTED
Local storm report, Apr 3, 7:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     FLASH FLOOD      DENTON                  33.22N  97.15W
04/03/2014                   DENTON             TX   PUBLIC

            6-8 INCHES OF WATER ON THE ROAD AT THE INTERSECTION OF
            HUMMINGBIRD DRIVE AND CARDINAL LANE
Local storm report, Apr 3, 7:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
740 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             CHINA SPRING            31.65N  97.32W
04/03/2014  E1.00 INCH       MCLENNAN           TX   AMATEUR RADIO

            2.5 MILES NORTH OF CHINA SPRINGS
Local storm report, Apr 3, 7:41 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
741 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             DENTON                  33.22N  97.15W
04/03/2014  E0.75 INCH       DENTON             TX   TRAINED SPOTTER

            BERNARD STREET
Local storm report, Apr 3, 7:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             NEW HOPE                33.21N  96.56W
04/03/2014  E1.00 INCH       COLLIN             TX   AMATEUR RADIO

            QUARTER SIZE HAIL IN NEW HOPE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:02 PM CDTSevere Thunderstorm WarningFWDDenton58 min
Apr 3, 7:05 PM CDTSevere Thunderstorm WarningFWDCollin55 min
Apr 3, 7:07 PM CDTSpecial Weather StatementFWDBosque, Hill, McLennan53 min
Apr 3, 7:11 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant49 min
Apr 3, 7:11 PM CDTTornado WarningFWDCollin49 min
Apr 3, 7:20 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, McLennan55 min
Apr 3, 7:22 PM CDTFlash Flood WarningFWDDenton113 min
Apr 3, 7:45 PM CDTSevere Thunderstorm WarningFWDCollin60 min
Apr 3, 7:54 PM CDTSevere Thunderstorm WarningFWDDallas, Denton, Tarrant, Wise66 min
Apr 3, 8:24 PM CDTSpecial Weather StatementFWDKaufman36 min
Apr 3, 8:27 PM CDTTornado WarningFWDDelta, Hopkins, Hunt48 min
Apr 3, 8:40 PM CDTFlash Flood WarningFWDCollin, Hunt2 hr
Apr 3, 9:11 PM CDTAreal Flood WarningFWDDenton3 hr
Apr 3, 9:11 PM CDTTornado WarningFWDDelta, Hopkins, Lamar49 min
Apr 3, 9:41 PM CDTSpecial Weather StatementFWDRains, Rockwall34 min
Apr 3, 9:52 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains53 min
Apr 3, 9:56 PM CDTSpecial Weather StatementFWDDallas34 min
Apr 3, 10:59 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt46 min
Apr 3, 11:59 PM CDTWind AdvisoryFWDBosque, Collin, Comanche, Cooke, Dallas, Delta and 26 more3 hr
Apr 4, 2:37 AM CDTSpecial Weather StatementFWDLeon23 min
Apr 4, 9:19 AM CDTRiver Flood WarningFWDHunt26 hr

Nearby

Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.